# SDR UIEA2018072301532

- Difficulty date: July 22, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 79,243 hours, 10,411 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ATTEMPTED APU START AFTER LANDING, EICAS APU FAULT WITH FAULT LT. RAN QRH, ATTEMPTED SECOND START WITH SAME RESULT. CONDUCTED APU START 6 TIMES IAW AMM 49-11-00. APU STARTED EVERYTIME ON THE FIRST ATTEMPT. NO FAULT CODES WERE NOTED ON THE ECU AT THIS TIME. OK FOR SERVICE. AN APU COLD SOAK START VERIFICATION DMI WAS OPENED.96929) )
